Alert archive / Georgia / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 259, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Jul 25, 2020, 4:40 PM EDT for Meriwether County, Pike County, Upson County, Georgia. It was in force for 35 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 25, 2020, 4:40 PM EDT (20:40 UTC)
- Expired
- Jul 25, 2020, 5:15 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Meriwether County, GA, Pike County, GA, Upson County, GA
The radar
The Atlanta radar (KFFC), 32 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 25, 4:48 PM EDT | TSTM WND DMG | Concord, GA | MULTIPLE TREES WERE REPORTED DOWN ALONG ROBERTS QUARTERS ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.7 hours before the alert went out and 32 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 694 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -32 m²/s²
- 0-3 km storm-relative helicity
- -8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453
WUUS52 KFFC 252040
SVRFFC
GAC199-231-293-252115-
/O.NEW.KFFC.SV.W.0259.200725T2040Z-200725T2115Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
440 PM EDT Sat Jul 25 2020
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northeastern Meriwether County in west central Georgia...
Pike County in west central Georgia...
Northwestern Upson County in west central Georgia...
* Until 515 PM EDT.
* At 440 PM EDT, a severe thunderstorm was located over Hilltop, or 7
miles west of Zebulon, moving south at 10 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Zebulon, Woodbury, Molena, Gay, Sunset Village, Crest, Atwater,
Hilltop, Lifsey Springs, Imlac, Hollonville and Hannahs Mill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3320 8454 3315 8433 3290 8435 3298 8467
TIME...MOT...LOC 2040Z 015DEG 8KT 3311 8447
HAIL...1.00IN
WIND...60MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 25, 3:01 PM EDT, 1 hour 39 minutes earlier.
Area forecast discussion, Jul 25, 3:01 PM EDT, 1 hour 39 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 301 PM EDT Sat Jul 25 2020 .SHORT TERM /Tonight through Sunday Night/... Still trapped in stagnant pattern with only subtle changes next 36 hours. Slight weakness in upper ridge to continue to weaken slightly as ridge over the SW CONUS and western Atlantic build. Flow aloft should become light SEly but plenty of moisture so diurnal convection with 40-60 PoPs Sunday afternoon certainly reasonable. Only had to drop PoPs overnight but most blends doing OK on placement. SNELSON .LONG TERM /Monday through Saturday/... High pressure and weak steering aloft will continue to drive the afternoon convective pattern similar to the one we have seen for the better part of a month now. An upper level trough will bring a cold front down to the Tennessee river valley on Tuesday before stalling and being pulled off to the east along with the associated upper level low. This stationary front will increase the chance for pops across northern Georgia until Wednesday. Thunderstorms remain in the forecast as high pressure returns to the gulf pushing ample amounts of moisture into our area beginning Wednesday and running into the weekend. Temperatures should be moderated beginning this week thanks to increased rain chances. Highs in the low to mid 90s on Monday will gradually fall to the mid to upper 80s across the CWA which is around 5 degrees cooler than our climatological average temperatures for July. Most of the models are indicating an increase it tropical activity toward the end of the long term. While the European brings a system into Gulf, the GFS brings a powerful storm toward the southeastern coast. While there is still too much disagreement among the models to make any real predictions, we'll be keeping a careful eye on the tropics over the next several days. Vaughn && .AVIATION... 18Z Update... SHRA/TSRA firing up a little earlier than last few days. Adjusted TAFs in ATL metro and KAHN to show this. Winds will be light E to SE except near TSRA outflows. Very similar pattern and timing of clouds and SHRA/TSRA Sunday. Not much chance of MVFR fog/stratus Sunday morning but possible at KMCN. //ATL Confidence...18Z Update... Medium confidence on TSRA timing and MVFR fog/stratus. High confidence on all other elements. SNELSON && .PRELIMINARY POINT TEMPS/POPS... Athens 69 90 71 93 / 40 40 30 30 Atlanta 71 89 72 91 / 40 50 30 40 Blairsville 64 82 65 84 / 50 60 40 60 Cartersville 70 91 71 91 / 40 50 40 50 Columbus 71 93 73 94 / 40 40 20 50 Gainesville 68 89 70 90 / 40 50 30 40 Macon 71 92 72 93 / 40 30 20 40 Rome 70 92 71 92 / 40 50 30 50 Peachtree City 69 91 71 92 / 40 50 30 40 Vidalia 72 92 74 94 / 40 40 20 40 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...SNELSON LONG TERM....Vaughn AVIATION...SNELSON
Hazardous weather outlook, Jul 25, 11:47 AM EDT, 4 hours 53 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 1147 AM EDT Sat Jul 25 2020 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-261600- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 1147 AM EDT Sat Jul 25 2020 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to develop over north and central Georgia this afternoon into the evening. A few storms could be strong with damaging winds, hail, frequent lightning, and locally heavy rainfall. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Scattered thunderstorms are expected across the area. A few storms may be strong to severe with damaging winds, frequent lightning, hail, and locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight.
In the hours before
Special weather statement, Jul 25, 4:27 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Sat Jul 25 2020
GAZ006>008-014-015-252100-
Gilmer GA-Dawson GA-Union GA-Lumpkin GA-Fannin GA-
427 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN GILMER...
NORTHWESTERN DAWSON...SOUTHWESTERN UNION...LUMPKIN AND SOUTHEASTERN
FANNIN COUNTIES UNTIL 500 PM EDT...
At 427 PM EDT...a strong thunderstorm was over Len Foote Hike Inn, or
11 miles northwest of Dawsonville...moving east at 5 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Dahlonega, Suches, Amicalola Falls State Park, Camp Merrill, Woods
Hole Shelter, Fausett Lake, Springer Mountain Shelter, Len Foote Hike
Inn, Black Gap Shelter, Stover Creek Shelter, Hawk Mountain Shelter,
Porter Springs, Nimblewill, Gaddistown and Gooch Mountain Shelter.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3455 8387 3447 8429 3465 8430 3475 8396
TIME...MOT...LOC 2027Z 267DEG 6KT 3457 8421
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 4:27 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
427 PM EDT Sat Jul 25 2020
GAZ096-107-109-252100-
Bleckley GA-Dodge GA-Pulaski GA-
427 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BLECKLEY...
NORTHWESTERN DODGE AND NORTHEASTERN PULASKI COUNTIES UNTIL 500 PM
EDT...
At 427 PM EDT...a strong thunderstorm was over Gresston, or near
Eastman...moving northwest at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Cochran, Eastman, Hawkinsville, Dubois, Gresston, Empire, Yonkers,
Mobley Crossing, Hartford, Roddy, Pulaski State Prison and Baileys
Park.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3224 8310 3214 8328 3230 8348 3245 8321
TIME...MOT...LOC 2027Z 145DEG 7KT 3225 8324
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 4:30 PM EDT, 10 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
430 PM EDT Sat Jul 25 2020
GAZ053-054-056-067-068-252100-
Fayette GA-Coweta GA-Spalding GA-Meriwether GA-Pike GA-
430 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN FAYETTE...
SOUTHEASTERN COWETA...SOUTHWESTERN SPALDING...NORTHEASTERN MERIWETHER
AND NORTHWESTERN PIKE COUNTIES UNTIL 500 PM EDT...
At 430 PM EDT...a strong thunderstorm was over Turin, or 10 miles
southwest of Fayetteville...moving south at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Newnan, Peachtree City, Senoia, Brooks, Sharpsburg, Turin, Haralson,
Alvaton, Rocky Mount, Starrs Mill and Digbey.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3340 8471 3342 8450 3319 8438 3315 8469
TIME...MOT...LOC 2030Z 355DEG 10KT 3335 8460
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 4:31 PM EDT, 9 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
431 PM EDT Sat Jul 25 2020
GAZ042-052-252100-
Carroll GA-Heard GA-
431 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CARROLL AND
NORTHWESTERN HEARD COUNTIES UNTIL 500 PM EDT...
At 431 PM EDT...a strong thunderstorm was near Bowdon, or near
Carrollton...moving south at 10 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Carrollton, Bowdon, Mount Zion, Ephesus, Roopville, John Tanner State
Park, Lowell, Plant Wansley, Tyus, Blackjack Mountain, Roosterville
and Abilene.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3359 8529 3365 8505 3343 8500 3343 8501
3341 8501 3338 8529 3344 8530
TIME...MOT...LOC 2031Z 355DEG 10KT 3353 8518
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 4:34 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
434 PM EDT Sat Jul 25 2020
GAZ030-031-041-252100-
Polk GA-Haralson GA-Paulding GA-
434 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN POLK...NORTHEASTERN
HARALSON AND WESTERN PAULDING COUNTIES UNTIL 500 PM EDT...
At 434 PM EDT...a strong thunderstorm was near Eubank Lake, or 10
miles southeast of Cedartown. This storm was nearly stationary.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Rockmart, Aragon, Yorkville, Fish Creek, Felton, Eubank Lake, Antioch
and Van Wert.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3405 8517 3403 8497 3386 8500 3388 8530
TIME...MOT...LOC 2034Z 003DEG 4KT 3394 8510
HAIL...0.25IN
WIND...40MPHSpecial weather statement, Jul 25, 4:37 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
437 PM EDT Sat Jul 25 2020
GAZ112-113-252100-
Toombs GA-Montgomery GA-
437 PM EDT Sat Jul 25 2020
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN TOOMBS AND MONTGOMERY
COUNTIES UNTIL 500 PM EDT...
At 436 PM EDT...a strong thunderstorm was near Center, or 8 miles
southwest of Lyons...moving west at 15 mph.
HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
ground lightning.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects.
Some locations in the path of this storm include
Lyons, Mount Vernon, Vidalia, Uvalda, Ailey, Higgston, Alston, South
Thompson, Center and Rock Springs.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.
LAT...LON 3204 8261 3207 8261 3208 8262 3209 8261
3210 8261 3213 8263 3215 8261 3216 8261
3218 8263 3221 8263 3224 8265 3230 8263
3220 8234 3203 8239
TIME...MOT...LOC 2036Z 102DEG 11KT 3214 8245
HAIL...0.25IN
WIND...40MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 24, 8:42 PM EDT | Special Weather Statement | FFC | Bleckley, Pulaski | 33 min |
| Jul 24, 9:53 PM EDT | Special Weather Statement | FFC | Bibb, Twiggs | 37 min |
| Jul 24, 10:48 PM EDT | Special Weather Statement | FFC | Dooly | 27 min |
| Jul 25, 12:26 PM EDT | Special Weather Statement | FFC | Dawson | 34 min |
| Jul 25, 12:47 PM EDT | Special Weather Statement | FFC | Glascock, Warren | 28 min |
| Jul 25, 1:05 PM EDT | Special Weather Statement | FFC | DeKalb | 25 min |
| Jul 25, 1:15 PM EDT | Special Weather Statement | FFC | White | 30 min |
| Jul 25, 1:19 PM EDT | Special Weather Statement | FFC | Glascock | 26 min |
| Jul 25, 1:39 PM EDT | Special Weather Statement | FFC | Hancock | 36 min |
| Jul 25, 1:52 PM EDT | Special Weather Statement | FFC | Fulton | 23 min |
| Jul 25, 1:59 PM EDT | Special Weather Statement | FFC | Glascock | 31 min |
| Jul 25, 2:15 PM EDT | Special Weather Statement | FFC | Gwinnett | 30 min |
| Jul 25, 2:21 PM EDT | Special Weather Statement | FFC | Cobb | 24 min |
| Jul 25, 2:22 PM EDT | Special Weather Statement | FFC | Baldwin, Butts, Jefferson, Jones, Washington | 23 min |
| Jul 25, 2:25 PM EDT | Special Weather Statement | FFC | Greene | 35 min |
| Jul 25, 2:25 PM EDT | Severe Thunderstorm Warning | FFC | Jefferson | 35 min |
| Jul 25, 2:26 PM EDT | Special Weather Statement | FFC | DeKalb | 34 min |
| Jul 25, 2:28 PM EDT | Severe Thunderstorm Warning | FFC | Gwinnett | 47 min |
| Jul 25, 2:41 PM EDT | Special Weather Statement | FFC | Taliaferro | 34 min |
| Jul 25, 2:45 PM EDT | Severe Thunderstorm Warning | FFC | Hancock, Washington | 30 min |
| Jul 25, 2:51 PM EDT | Special Weather Statement | FFC | Rockdale | 24 min |
| Jul 25, 2:55 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 35 min |
| Jul 25, 2:56 PM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan | 34 min |
| Jul 25, 2:58 PM EDT | Special Weather Statement | FFC | Douglas | 32 min |
| Jul 25, 3:00 PM EDT | Special Weather Statement | FFC | Clayton | 30 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Douglas, Fulton, Paulding | 39 min |
| Jul 25, 3:06 PM EDT | Severe Thunderstorm Warning | FFC | Baldwin, Jones | 24 min |
| Jul 25, 3:10 PM EDT | Special Weather Statement | FFC | Henry | 35 min |
| Jul 25, 3:24 PM EDT | Special Weather Statement | FFC | Morgan, Newton | 36 min |
| Jul 25, 3:32 PM EDT | Severe Thunderstorm Warning | FFC | Newton, Walton | 43 min |
| Jul 25, 3:40 PM EDT | Special Weather Statement | FFC | Clayton | 35 min |
| Jul 25, 3:41 PM EDT | Special Weather Statement | FFC | Banks | 34 min |
| Jul 25, 3:43 PM EDT | Special Weather Statement | FFC | Monroe | 32 min |
| Jul 25, 3:45 PM EDT | Special Weather Statement | FFC | Harris | 30 min |
| Jul 25, 3:49 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 41 min |
| Jul 25, 3:56 PM EDT | Special Weather Statement | FFC | Fayette | 34 min |
| Jul 25, 3:58 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 32 min |
| Jul 25, 4:00 PM EDT | Severe Thunderstorm Warning | FFC | Coweta, Fayette | 30 min |
| Jul 25, 4:01 PM EDT | Special Weather Statement | FFC | Haralson | 29 min |
| Jul 25, 4:13 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Lamar, Monroe, Spalding | 47 min |
| Jul 25, 4:19 PM EDT | Special Weather Statement | FFC | Oconee | 26 min |
| Jul 25, 4:21 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Union | 39 min |
| Jul 25, 4:25 PM EDT | Special Weather Statement | FFC | Madison | 35 min |
| Jul 25, 4:27 PM EDT | Special Weather Statement | FFC | Bleckley | 33 min |
| Jul 25, 4:30 PM EDT | Special Weather Statement | FFC | Fayette | 30 min |
| Jul 25, 4:31 PM EDT | Special Weather Statement | FFC | Carroll | 29 min |
| Jul 25, 4:33 PM EDT | Severe Thunderstorm Warning | FFC | Cherokee, Cobb | 42 min |
| Jul 25, 4:34 PM EDT | Special Weather Statement | FFC | Polk | 26 min |
| Jul 25, 4:37 PM EDT | Special Weather Statement | FFC | Montgomery | 23 min |
| Jul 25, 4:38 PM EDT | Severe Thunderstorm Warning | FFC | Carroll | 52 min |
| Jul 25, 4:45 PM EDT | Special Weather Statement | FFC | Jackson | 30 min |
| Jul 25, 4:48 PM EDT | Special Weather Statement | FFC | Pulaski | 27 min |
| Jul 25, 4:50 PM EDT | Special Weather Statement | FFC | Union | 25 min |
| Jul 25, 4:53 PM EDT | Special Weather Statement | FFC | Bibb | 37 min |
| Jul 25, 5:01 PM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Lumpkin, Union | 44 min |
| Jul 25, 5:12 PM EDT | Special Weather Statement | FFC | Polk | 33 min |
| Jul 25, 5:13 PM EDT | Severe Thunderstorm Warning | FFC | Meriwether, Pike | 47 min |
| Jul 25, 5:21 PM EDT | Special Weather Statement | FFC | Whitfield | 24 min |
| Jul 25, 5:23 PM EDT | Special Weather Statement | FFC | Jackson | 37 min |
| Jul 25, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Floyd, Paulding, Polk | 39 min |
| Jul 25, 5:39 PM EDT | Special Weather Statement | FFC | Talbot | 36 min |
| Jul 25, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Pickens | 45 min |
| Jul 25, 5:57 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Muscogee | 48 min |
| Jul 25, 5:59 PM EDT | Special Weather Statement | FFC | Peach | 31 min |
| Jul 25, 6:00 PM EDT | Special Weather Statement | FFC | Hall | 30 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Marion, Talbot | 36 min |
| Jul 25, 6:09 PM EDT | Severe Thunderstorm Warning | FFC | Bartow, Chattooga, Floyd, Gordon, Walker | 51 min |
| Jul 25, 6:11 PM EDT | Special Weather Statement | FFC | Cherokee | 34 min |
| Jul 25, 6:16 PM EDT | Special Weather Statement | FFC | Laurens | 29 min |
| Jul 25, 6:17 PM EDT | Special Weather Statement | FFC | Telfair | 43 min |
| Jul 25, 6:31 PM EDT | Special Weather Statement | FFC | Taylor | 44 min |
| Jul 25, 6:37 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Muscogee | 23 min |
| Jul 25, 6:43 PM EDT | Special Weather Statement | FFC | Gordon | 47 min |
| Jul 25, 6:47 PM EDT | Special Weather Statement | FFC | Cherokee | 43 min |
| Jul 25, 6:53 PM EDT | Special Weather Statement | FFC | Johnson | 37 min |
| Jul 25, 6:58 PM EDT | Special Weather Statement | FFC | Wilcox | 32 min |
| Jul 25, 7:11 PM EDT | Severe Thunderstorm Warning | FFC | Johnson, Laurens, Washington, Wilkinson | 34 min |
| Jul 25, 7:44 PM EDT | Special Weather Statement | FFC | Whitfield | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.